MathSciNet Relay Station
MathSciNet bibliographic data
MR1900863 20F60 (06F15 20F36)
Rhemtulla, Akbar; Rolfsen, Dale Local indicability in ordered groups: braids and elementary amenable groups. Proc. Amer. Math. Soc. 130 (2002), no. 9, 2569–2577.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement